# SDR SWAA2021110123407

- Difficulty date: September 26, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 27L LOCATED ON BS 540 AT FWD CARGO COMPARTMENT ; 2021-436057 / [28] INSTALLED NEW STRINGER SECTION ;CHANNEL (1 E/A); ANGLES (2 E/A); TIE CLIP ( 1 E/A ) AND FASTENER LOCATED ON STRINGER 27L BETWEEN STA 500D+10' TO STA 540. ON FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-03-2R-1 REPAIR 1 PARAGRAPH 4.K AND SRM 51-40-02 AND DRAWING 143A3230 REV - AND DRAWING 143A1215 REV D; [29] REMOVED EWIS PROTECTION B,NG,NRC,2021-10-13 20:33:50,20Y,Y,MX,0,0,,CRACK STRINGER 27L LOCATED ON BS 540 AT FWD CARGO COMPARTMENT ; 2021-436057"
